# SDR FDEA201307011423

- Difficulty date: July 1, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 84,291 hours, 33,796 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 8TE34ACE3
- Part serial: DT75159
- Condition: Failed
- Location: Engine Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

ENROUTE AT FL 350,  RECEIVED LEVEL 2, ENGINE 2 HIGH EGT.  EGT PEAKED AT 994 DEGREES, FOLLOWED QRH AND RETARDED NR 2 THROTTLE.  APROXIMATELY TWO MINUTES LATER  NR 2 EGT SWUG UP TO 1098 DEGREES.  SHUT ENGINE 2 DOWN.  FUEL FLOW WAS STEADY AND EGT WAS AT 1098  APPROXIMATELY TWO MINUTES.  PERFORMED GVI OF NR 2 ENGINE INLET AND EXHAUST AND NO DEFECTS NOTED. PERFORMED RESISTANCE CHECK OF UPPER  LT/RT AND LOWER LT/RT EGT THERMOCOUPLE HARNESS  SEGMENTS, FOUND ALL FOUR TO BE OUT OF LIMITS, REF AMM 77-21-01.  R & R RT FWD LEAD, UPPER RT, AND  LOWER RT THERMOCOUPLE HARNESS SEGMENTS, REF AMM 77-21-01.  R & R LEAD AFT THERMOCOUPLE.  R & R BOTTOM LEFT THERMOCOUPLE, R & R TOP LEFT THERMOCOUPLE, MM 77-21-01-2.  PERFORMED ENGINE RUN PER JRH.  OPS CHECKED NORMAL.  ALL INDICATIONS WERE IN LIMITS, ACFT OK FOR SERVICE.
